I started on Effexor last night for bad anxiety and panic attacks and the following day I have been completely bed ridden I couldn't sleep the night before and I feel as if I'm high but my boy has no energy at all? Does this getting better or is it not for me?? Thanks
Side effects of the antidepressants generally taper off through the first week or so and it can take 6-8 weeks before you feel the full beneficial effects.
If the side effects persist for more than a few days let your doctor know. A reduction in dosage or a switch to another medication might be advised.
Best wishes, WCV
I felt the same way at first, I've been on effexor for 2 years now and I'm trying to get off it. It's a scary thing, I have gone from a fun active fulfilling sex life to a non existent one. My husband is begging for attention and I have no desire. Having an orgasam is next to impossible and my relationship is suffering. The headaches are debilitating and they just add another med with more and different side effects to take care of them. The withdrawals after missing a dose and God forbid 2 or 3 doses are something out of a nightmare. Please please think it over and talk with your doctor before staying on this med!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started Lisinopril 10mg today is red face and fast heart rate normal? I'm Also on Effexor XR?
Posted 30 Jan 2015 • 2 answers
Posted 22 Jan 2016 • 1 answer
Anxiety - I am on Lexapro and .5 mg of Klonopin twice a day for panic disorder. My problem is I have
Posted 16 Oct 2016 • 1 answer
Posted 24 Nov 2016 • 1 answer
Posted 26 Apr 2017 • 1 answer